PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 94 | 1 | 87-101
Tytuł artykułu

A parametric family of elliptic curves

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
94
Numer
1
Strony
87-101
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-04-06
poprawiono
1999-12-21
Twórcy
  • Department of Mathematics University of Zagreb Bijenička cesta 30 10000 Zagreb, Croatia
Bibliografia
  • [1] A. Baker and H. Davenport, The equations $3x^2 - 2 = y^2$ and $8x^2 - 7 = z^2$, Quart. J. Math. Oxford Ser. (2) 20 (1969), 129-137.
  • [2] A. Bremner, R. J. Stroeker and N. Tzanakis, On sums of consecutive squares, J. Number Theory 62 (1997), 39-70.
  • [3] J. E. Cremona, Algorithms for Modular Elliptic Curves, Cambridge Univ. Press, 1997.
  • [4] L. E. Dickson, History of the Theory of Numbers, Vol. 2, Chelsea, New York, 1966, pp. 513-520.
  • [5] A. Dujella, The problem of the extension of a parametric family of Diophantine triples, Publ. Math. Debrecen 51 (1997), 311-322.
  • [6] A. Dujella, A proof of the Hoggatt-Bergum conjecture, Proc. Amer. Math. Soc. 127 (1999), 1999-2005.
  • [7] A. Dujella, Diophantine triples and construction of high-rank elliptic curves over ℚ with three non-trivial 2-torsion points, Rocky Mountain J. Math., to appear.
  • [8] A. Dujella and A. Pethő, Generalization of a theorem of Baker and Davenport, Quart. J. Math. Oxford Ser. (2) (49) (1998), 291-306.
  • [9] A. Dujella and A. Pethő, Integer points on a family of elliptic curves, Publ. Math. Debrecen, to appear.
  • [10] S. Fermigier, Étude expérimentale du rang de familles de courbes elliptiques sur ℚ, Experiment. Math. 5 (1996), 119-130.
  • [11] J. Gebel, A. Pethő and H. G. Zimmer, Computing integral points on elliptic curve, Acta Arith. 68 (1994), 171-192.
  • [12] A. Grelak and A. Grytczuk, On the diophantine equation $ax^2 - by^2 = c$, Publ. Math. Debrecen 44 (1994), 191-199.
  • [13] C. M. Grinstead, On a method of solving a class of Diophantine equations, Math. Comp. 32 (1978), 936-940.
  • [14] D. Husemöller, Elliptic Curves, Springer, New York, 1987.
  • [15] A. Knapp, Elliptic Curves, Princeton Univ. Press, 1992.
  • [16] T. Nagell, Introduction to Number Theory, Almqvist, Stockholm; Wiley, New York, 1951.
  • [17] T. Nagell, Contributions to the theory of a category of Diophantine equations of the second degree with two unknowns, Nova Acta Soc. Sci. Upsal. 16 (1954), 1-38.
  • [18] I. Niven, H. S. Zuckerman and H. L. Montgomery, An Introduction to the Theory of Numbers, Wiley, New York, 1991.
  • [19] K. Ono, Euler's concordant forms, Acta Arith. 78 (1996), 101-123.
  • [20] J. H. Rickert, Simultaneous rational approximations and related diophantine equations, Math. Proc. Cambridge Philos. Soc. 113 (1993), 461-472.
  • [21] J. H. Silverman, Rational points on elliptic surfaces, preprint.
  • [22] SIMATH manual, Universität des Saarlandes, Saarbrücken, 1997.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav94i1p87bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.